Super tableaux and a branching rule for the general linear Lie superalgebra

Sean Clark Yung-Ning Peng S. Kuang Thamrongpairoj

Representation Theory mathscidoc:1701.30004

Linear and Multilinear Algebra, 63, (2), 274-282, 2015.1
No abstract uploaded!
Lie superalgebras, representations, Young diagrams, Gelfand-Tsetlin bases
[ Download ] [ 2017-01-16 17:30:26 uploaded by ynpncu ] [ 259 downloads ] [ 0 comments ]
@inproceedings{sean2015super,
  title={Super tableaux and a branching rule for the general linear Lie superalgebra},
  author={Sean Clark, Yung-Ning Peng, and S. Kuang Thamrongpairoj},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170116173026515259105},
  booktitle={Linear and Multilinear Algebra},
  volume={63},
  number={2},
  pages={274-282},
  year={2015},
}
Sean Clark, Yung-Ning Peng, and S. Kuang Thamrongpairoj. Super tableaux and a branching rule for the general linear Lie superalgebra. 2015. Vol. 63. In Linear and Multilinear Algebra. pp.274-282. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170116173026515259105.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved